Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have headache with hyperthyroidism

i m hyperthyriodism patient range 0.025 having severe headache doctor suggested carbimazole 40mg there is no progress
Asked On : Sat, 5 Jun 2010
Answers:  2 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic
Thanks for your query
consult your doctor for you may require increase in dosage or else radioiodine or surgery
Take care
Answered: Fri, 9 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.You need to wait for some time,till that time you have to keep patience.When ever the treatment is started one needs adjust the dose as per the report.Some times you may need to undergo ultrasound of neck or thyroid scan to determine the cause of thyroid over activity,please see a hormone specialist for this.
wishing you good health.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor